# SDR CALA9700694

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 312, LBL 20 TO RBL 20.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED, A REPLACEMENT PART WAS FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-01.
